# SDR ASAA0741381

- Difficulty date: January 11, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 45,836 hours, 25,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FORE FLAP HAS 2 REPAIRS WITHIN ONE INCH OF EACH OTHER.  EDGE DISTANCE IS TOO SHORT PER SRM.  REMOVED PREVIOUS REPAIRS, PREPPED AREA FABRICATED AND INSTALLED REPAIR PIECES IAW SRM 51-70-10 REPAIR 1.
